Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AcneNinja

Adult Minocycline/Dynacin Users

Recommended Posts

I wanted to know for those of you who have suffered from acne since teen/college all the way to these adult years how long have u guys used minocycline/dynacin for? And if u did use it for a long time if u experienced discoloration of skin on leg perhaps like bruise/purplish lookin marks? I read the faq and other sources saying if u use antibiotics for a long period of time it won't work anymore? Is that really the case? if so I give up on the battle. I posted my story in the prescription section and I don't think anybody really goes that section at all mostly people visit the scars section and the adult section so I'm hoping 2 hear from somebody who has simliar experience to me thanks.

Share this post


Link to post
Share on other sites
I wanted to know for those of you who have suffered from acne since teen/college all the way to these adult years how long have u guys used minocycline/dynacin for? And if u did use it for a long time if u experienced discoloration of skin on leg perhaps like bruise/purplish lookin marks? I read the faq and other sources saying if u use antibiotics for a long period of time it won't work anymore? Is that really the case? if so I give up on the battle. I posted my story in the prescription section and I don't think anybody really goes that section at all mostly people visit the scars section and the adult section so I'm hoping 2 hear from somebody who has simliar experience to me thanks.

Hi, I read your story in the prescription section. I was on minocycline and Duac (a topical benzoyl peroxide/antibiotic gel) for around 3 years, and decided to try going off of it because I was scared of getting discoloration on my skin.

My face has stayed pretty clear (I still put Duac on it, which is helping I think). My chest and back have broken out (I don't put duac there, but probably will start).

Honestly I don't think the Mino was doing all that much. If you'd been taking it for that long, you were almost certainly immune to it. I would consider accutane if it is still bad, otherwise try various topicals. I don't think antibiotics work well for more than a year at a time, and they give you nasty diarrhea.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×